Lithuanian Mathematical Journal

, Volume 32, Issue 2, pp 174–180 | Cite as

Approximation by a binomial type law

  • Š. Jakševičius
Article

Keywords

Integer Solution Type Estimate Independent Copy Formal Construction Main Relation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • Š. Jakševičius

There are no affiliations available

Personalised recommendations